Alert archive / California / Wind Advisories in 2017

Wind Advisory 70, NWS Los Angeles, CA

November 17, 2017Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Nov 17, 2017, 8:30 PM PST for Los Angeles County, California. It took effect at Nov 18, 2017, 12:00 AM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2017, 8:30 PM PST (04:30 UTC)
In effect from
Nov 18, 2017, 12:00 AM PST
Expired
Nov 18, 2017, 12:42 PM PST
In force
13 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2017-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2017-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

020 
WWUS76 KLOX 180430
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
830 PM PST Fri Nov 17 2017

...Gusty Santa Ana Winds developing tonight...

...Near to below freezing temperatures expected across the
interior this weekend...

.Offshore flow developing tonight will bring gusty Santa Ana Winds
to portion of Los Angeles and Ventura Counties through Saturday
afternoon. A cold dry air mass will cause overnight temperatures 
to drop to near or below freezing across the interior valleys this
weekend. The coldest temperatures will be in the Antelope Valley 
where temperatures could drop into the mid 20s by Sunday morning 
causing a brief hard freeze in some areas.

CAZ059-180800-
/O.CON.KLOX.FZ.W.0007.171118T0800Z-171118T1600Z/
/O.CON.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
830 PM PST Fri Nov 17 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST SATURDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURES...Temperatures will lower to 26-32 degrees tonight
  and 24-30 degrees on Saturday night. Several hours at or below 
  freezing both nights and 2 to 4 hours below 28 early Sunday. 

* Impacts...A hard freeze can kill crops and sensitive 
  vegetation, and harm outdoor pets and livestock. Extended 
  exposure to cold can cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means temperatures 29 and 32 for two or more
consecutive hours are imminent. Protective measures to save crops
and sensitive vegetation should be taken. Vulnerable animals and
pets should be kept indoors in a house or barn.

A Hard Freeze Watch means temperatures of 28 degrees or less for
two or more consecutive hours are possible. Protective measures
to save outdoor plants may be needed. Vulnerable animals and pets
should be kept indoors in a house or barn. Exposed pipes should
be wrapped to keep them from bursting.

&&

$$

CAZ044>046-053-054-088-547-180800-
/O.NEW.KLOX.WI.Y.0070.171118T0800Z-171118T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
830 PM PST Fri Nov 17 2017

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST
SATURDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from midnight tonight to 2 PM 
PST Saturday. 

* WINDS AND TIMING...Northeast winds 15 to 30 mph with between 35
  and 45 mph will develop late tonight and continue through
  Saturday morning.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ037-038-180800-
/O.CON.KLOX.FR.Y.0003.171118T0800Z-171118T1600Z/
/O.CON.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
830 PM PST Fri Nov 17 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURES...Temperatures will lower to 32-35 degrees tonight 
  and 29-32 degrees on Saturday night. 

* Impacts...Frost can damage sensitive plants and harm pets. A 
  freeze can kill crops and sensitive vegetation, and harm 
  outdoor pets and livestock. Extended exposure to cold can 
  cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is imminent. Measures should be
taken to protect sensitive outdoor plants. Pets should be brought
indoors.

A Freeze Watch means temperatures between 29 and 32 degrees or
less will be possible for at least two consecutive hours.
Protective measures to save outdoor plants may be needed.
Vulnerable animals and pets should be kept indoors in a house or
barn.

&&

$$

Hall
3 follow-up statements
862 
WWUS76 KLOX 180807
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1207 AM PST Sat Nov 18 2017

...Gusty Santa Ana Winds developing tonight...

...Near to below freezing temperatures expected across the
interior this weekend...

.Offshore flow will bring gusty Santa Ana Winds to portions of 
Los Angeles and Ventura Counties through the afternoon. A cold 
dry air mass will cause overnight temperatures to drop to near or 
below freezing across the interior valleys this weekend. The 
coldest temperatures will be in the Antelope Valley where lows in
the mid 20s are possible Sunday morning.

CAZ059-181615-
/O.CON.KLOX.FZ.W.0007.000000T0000Z-171118T1600Z/
/O.CON.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
1207 AM PST Sat Nov 18 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURES...Temperatures will lower to 26-32 degrees around
  dawn and 24-30 degrees on Saturday night. Two to four hours of
  lows in the mid 20s are possible early Sunday. 

* Impacts...A hard freeze can kill crops and sensitive 
  vegetation, and harm outdoor pets and livestock. Extended 
  exposure to cold can cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means temperatures 29 and 32 for two or more
consecutive hours are imminent. Protective measures to save crops
and sensitive vegetation should be taken. Vulnerable animals and
pets should be kept indoors in a house or barn.

A Hard Freeze Watch means temperatures of 28 degrees or less for
two or more consecutive hours are possible. Protective measures
to save outdoor plants may be needed. Vulnerable animals and pets
should be kept indoors in a house or barn. Exposed pipes should
be wrapped to keep them from bursting.

&&

$$

CAZ037-038-181615-
/O.CON.KLOX.FR.Y.0003.000000T0000Z-171118T1600Z/
/O.CON.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
1207 AM PST Sat Nov 18 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURES...Temperatures will lower to 32-35 degrees around
  dawn and 29-32 degrees early Sunday morning. 

* Impacts...Frost can damage sensitive plants and harm pets. A 
  freeze can kill crops and sensitive vegetation, and harm 
  outdoor pets and livestock. Extended exposure to cold can 
  cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is imminent. Measures should be
taken to protect sensitive outdoor plants. Pets should be brought
indoors.

A Freeze Watch means temperatures between 29 and 32 degrees or
less will be possible for at least two consecutive hours.
Protective measures to save outdoor plants may be needed.
Vulnerable animals and pets should be kept indoors in a house or
barn.

&&

$$

CAZ044>046-053-054-088-547-181615-
/O.CON.KLOX.WI.Y.0070.000000T0000Z-171118T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
1207 AM PST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS AND TIMING...Northeast winds 15 to 30 mph with gusts
  between 35 and 45 mph will develop early this morning and
  continue through early afternoon.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

asr
662 
WWUS76 KLOX 181611
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
811 AM PST Sat Nov 18 2017

...Gusty Santa Ana Winds developing tonight...

...Near to below freezing temperatures expected across the
interior this weekend...

.Offshore flow will bring gusty Santa Ana Winds to portions of
Los Angeles and Ventura Counties through the afternoon. A cold
dry air mass will cause overnight temperatures to drop to near or
below freezing across the interior valleys this weekend. The
coldest temperatures will be in the Antelope Valley where lows in
the mid 20s are possible Sunday morning.

CAZ059-190015-
/O.EXP.KLOX.FZ.W.0007.000000T0000Z-171118T1600Z/
/O.CON.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
811 AM PST Sat Nov 18 2017

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

* TEMPERATURES...Temperatures will lower to 24-30 degrees on 
  Saturday night. Two to four hours of lows in the mid 20s are 
  possible early Sunday. 

* Impacts...A hard freeze can kill crops and sensitive 
  vegetation, and harm outdoor pets and livestock. Extended 
  exposure to cold can cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Watch means temperatures of 28 degrees or less for
two or more consecutive hours are possible. Protective measures
to save outdoor plants may be needed. Vulnerable animals and pets
should be kept indoors in a house or barn. Exposed pipes should
be wrapped to keep them from bursting.

&&

$$

CAZ037-038-190015-
/O.EXP.KLOX.FR.Y.0003.000000T0000Z-171118T1600Z/
/O.CON.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
811 AM PST Sat Nov 18 2017

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...FROST ADVISORY HAS EXPIRED...

* TEMPERATURES...Temperatures will lower to 29-32 degrees early 
  Sunday morning. 

* Impacts...Frost can damage sensitive plants and harm pets. A 
  freeze can kill crops and sensitive vegetation, and harm 
  outdoor pets and livestock. Extended exposure to cold can 
  cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means temperatures between 29 and 32 degrees or
less will be possible for at least two consecutive hours.
Protective measures to save outdoor plants may be needed.
Vulnerable animals and pets should be kept indoors in a house or
barn.

&&

$$

CAZ044>046-053-054-088-547-182200-
/O.CON.KLOX.WI.Y.0070.000000T0000Z-171118T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
811 AM PST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS AND TIMING...Northeast winds 15 to 30 mph with gusts
  between 35 and 45 mph may develop early this morning and 
  continue through early afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
396 
WWUS76 KLOX 182042
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1242 PM PST Sat Nov 18 2017

...Wind advisories for portions of Los Angeles and Ventura
counties have been cancelled...

...Freezing temperatures expected across interior portions of 
San Luis Obispo and Santa Barbara counties as well as the Antelope
Valley...

.Santa Ana winds will continue to diminish this afternoon, with
wind speeds below advisory levels. A cold dry air mass combined
with light winds will cause overnight temperatures to drop to 
near or below freezing across the interior valleys late tonight
into early Sunday morning.  The coldest temperatures will be in 
the Antelope Valley where lows in the mid to upper 20s are
likely Sunday morning.

CAZ044>046-053-054-088-547-182145-
/O.CAN.KLOX.WI.Y.0070.000000T0000Z-171118T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
1242 PM PST Sat Nov 18 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has cancelled
the Wind Advisory. 

Offshore breezes will continue across interior areas this 
afternoon however wind speeds are no longer expected to reach 
advisory levels.

$$

CAZ059-190600-
/O.UPG.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/
/O.NEW.KLOX.HZ.W.0001.171119T0800Z-171119T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
1242 PM PST Sat Nov 18 2017

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Hard Freeze Warning, which is in effect from midnight tonight to
8 AM PST Sunday. The Hard Freeze Watch is no longer in effect. 

* TEMPERATURES...Temperatures will lower to between 25 and 30 
  degrees late tonight into early Sunday morning, with two to 
  three hours of temperatures expected at or below 28 degrees.
  
* Impacts...A hard freeze can kill crops and sensitive 
  vegetation, and harm outdoor pets and livestock. Extended 
  exposure to cold can cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means temperatures of 28 degrees or less
for two or more consecutive hours are imminent. Protective
measures to save crops and sensitive vegetation should be
taken. Vulnerable animals and pets should be kept indoors in a 
house or barn. 

&&

$$

CAZ037-190600-
/O.UPG.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/
/O.NEW.KLOX.FZ.W.0008.171119T0800Z-171119T1600Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
1242 PM PST Sat Nov 18 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Freeze Warning, which is in effect from midnight tonight to 8 AM
PST Sunday. The Freeze Watch is no longer in effect. 

* TEMPERATURES...Temperatures will lower to between 25 and 30 
  degrees late tonight into early Sunday morning, with two to 
  three hours of temperatures expected at or below 32 degrees.

* Impacts...A freeze can kill crops and sensitive vegetation, and
  harm outdoor pets and livestock. Extended exposure to cold can 
  cause hypothermia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means temperatures 29 and 32 for two or more
consecutive hours are imminent. Protective measures to save crops
and sensitive vegetation should be taken. Vulnerable animals and
pets should be kept indoors in a house or barn.

&&

$$

CAZ038-190600-
/O.UPG.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/
/O.NEW.KLOX.FR.Y.0004.171119T0800Z-171119T1600Z/
Cuyama Valley-
Including the city of Cuyama
1242 PM PST Sat Nov 18 2017

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Frost Advisory, which is in effect from midnight tonight to 8 AM
PST Sunday. The Freeze Watch is no longer in effect. 

* TEMPERATURES...Temperatures will lower to between 32 and 35 
  degrees early Sunday morning. 

* Impacts...Frost can damage sensitive plants and harm pets. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is imminent. Measures should be
taken to protect sensitive outdoor plants. Pets should be brought
indoors.

&&

$$

Gomberg/Kittell

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 17, 4:27 PM PST, 4 hours 3 minutes earlier.

Area forecast discussion, Nov 17, 4:27 PM PST, 4 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
427 PM PST Fri Nov 17 2017

.SYNOPSIS...

Breezy offshore winds may occur from late Friday into Saturday
along with a warming trend over the weekend. Temperatures are
forecast to dip on Monday, then a significant warming trend will
take from Tuesday through Thanksgiving Day.

&&

.SHORT TERM...(TDY-MON)

A building ridge over California and most of the western third of
the US will be the dominant weather feature the next several
days. We'll get a quick burst of Santa Ana winds Saturday which
will pump the temps up several degrees at lower elevations and
generate local advisory level northeast winds across parts of
LA/Ventura counties. Gradients will relax Sunday but the ridge
will continue to build and temps in most areas should rise a
couple degrees from Saturday, especially inland.

A cold dry air mass across the interior along with light winds
will allow overnight temperatures to drop to near or below
freezing the next couple nights. The coldest temps will in the
Antelope Valley Sunday morning where mid 20s are possible and a
hard freeze watch has been posted. For tonight temps are expected
to remain mostly in the upper 20s and 30s and the freeze watch for
the AV has been converted to a freeze warning. For interior SLO
valleys a frost advisory is in effect tonight for temps mostly
just above freezing and a freeze watch for Sunday morning.

On Monday the ridge remains in place but some moisture from a
storm well to the north will manage to get through and increase
clouds across the area, especially north of Pt Conception. There's
too much subsidence for any precip so rain chances have been
removed, but there will still be a fair amount of clouds,
especially up north. And temps Monday will be similar to Sunday.

.LONG TERM...(TUE-FRI)

The ridge will build even stronger Tue and peaking Wed and
Thanksgiving. Gradients will trend offshore again and peak
Thursday but just enough for some locally gusty but sub-advisory
level Santa Ana winds. Temps will make a noticeable jump Wed into
the mid to high 80s for many LA/Ventura valleys and some coastal
areas as well. Slightly cooler up north but still well above
normal. Perhaps even a few isolated lower 90s on Thanksgiving day.
Cooler but still warm and dry going into the weekend.

&&

.AVIATION...18/0024Z.

At 00Z, there was a weak marine inversion based around 800 feet
deep at KLAX. The top of the inversion was located around 1550
feet with a temperature near 16 degrees Celsius.

VFR conditions are expected throughout the period, except for a
chance of sub-VFR conditions at KPRB and Los Angeles County
Coastal terminals. Periods of moderate wind shear and turbulence
are possible at Ventura and Western Los Angeles County terminals
after 06Z.

KLAX...There is a 40 percent chance of IFR to MVFR conditions
between 06Z and 16Z. Any east winds will remain less than 10
knots.

KBUR...VFR conditions are expected throughout the period. There
is a 20 percent chance of moderate wind shear and turbulence after
06Z.

&&

.MARINE...17/145 PM.

Hi confidence in the current forecast. Small Craft Advisory (SCA)
level winds will continue over the northern outer water zones
(PZZ670 and PZZ673) through this evening. The next round of SCA
winds will affect the two southern outer waters zones (PZZ673 and
PZZ676) for Sun thru Mon night, with a 50-60 percent chance of
this occurring.

Local SCA winds can be expected for the inner waters zone from
Point Piedras Blancas to Point Sal (PZZ645) through this evening,
as well as for the east Santa Barbara Channel (PZZ650). There is
a 30 percent chance of SCA winds across the inner waters from
Ventura to Malibu and out to Anacapa Island late tonight and Sat
morning as well due to gusty offshore winds. Otherwise, SCA
conditions are not expected for the inner waters through Wed.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory in effect from midnight tonight to 8 AM PST
      Saturday for zones 37-38. (See LAXNPWLOX).
     Freeze Watch in effect from late Saturday night through
      Sunday morning for zones 37-38. (See LAXNPWLOX).
     Freeze Warning in effect from midnight tonight to 8 AM PST
      Saturday for zone 59. (See LAXNPWLOX).
     Hard Freeze Watch in effect from late Saturday night through
      Sunday morning for zone 59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST this evening
      for zones 670-673. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(MON-FRI)

No significant hazards expected.

&&

PUBLIC...MW
AVIATION...Hall
MARINE...Sirard
SYNOPSIS...Hall/Stu

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 12:42 PM PSTFrost AdvisoryLOXSanta Barbara20 hr
Nov 18, 12:42 PM PSTFreeze WarningLOX20 hr
Nov 18, 12:42 PM PSTHard Freeze WarningLOX20 hr

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.